# SDR GTIA9901053

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: NAS1097AD65
- Condition: Misrepaired
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MHV - VERTICAL STABILIZER L/E ASSY AT STATION 2 FS 52.300 THERE IS AN EXISTING REPAIR THAT IS BLENDED AND FILLED WITH EPOXY 4 COUNTER SINKS BONDO HAS FALLEN OUT.  CUT OFF BONDED FINGER DOUBLER FABRICATED TITANIUM REPAIR DOUBLER PER ENG G INSTRUCTION (DRAWING) AND INSTALLED FABRICATED REPAIR DOUBLER PER DC9 SRM 51-30-2 ( RIVET INSTALL) AND SRM 51-30-5 (HILOCK INSTALL).  (M)
